Orthogonal symmetries of polarizability dyadics of bianisotropic ellipsoids

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

Bianisotropic ellipsoids embedded in another bianisotropic medium were examined in terms of the electromagnetic response of the ellipsoid. The reflection/rotation of the constituent dyadics and the orientation of the ellipsoid were analyzed. The rotational symmetries were evaluated by varying the orientational statistics and aspect ratios of the ellipsoids. The consequent rotations affected the homogenization formalisms.

Original languageEnglish (US)
Pages (from-to)175-177
Number of pages3
JournalMicrowave and Optical Technology Letters
Volume27
Issue number3
DOIs
StatePublished - Nov 5 2000

Fingerprint

dyadics
ellipsoids
symmetry
Aspect ratio
Statistics
homogenizing
aspect ratio
statistics
electromagnetism

All Science Journal Classification (ASJC) codes

  • Electronic, Optical and Magnetic Materials
  • Atomic and Molecular Physics, and Optics
  • Condensed Matter Physics
  • Electrical and Electronic Engineering

Cite this

@article{e3929f4efa31492cbf17485ed7d64809,
title = "Orthogonal symmetries of polarizability dyadics of bianisotropic ellipsoids",
abstract = "Bianisotropic ellipsoids embedded in another bianisotropic medium were examined in terms of the electromagnetic response of the ellipsoid. The reflection/rotation of the constituent dyadics and the orientation of the ellipsoid were analyzed. The rotational symmetries were evaluated by varying the orientational statistics and aspect ratios of the ellipsoids. The consequent rotations affected the homogenization formalisms.",
author = "Akhlesh Lakhtakia",
year = "2000",
month = "11",
day = "5",
doi = "10.1002/1098-2760(20001105)27:3<175::AID-MOP7>3.0.CO;2-5",
language = "English (US)",
volume = "27",
pages = "175--177",
journal = "Microwave and Optical Technology Letters",
issn = "0895-2477",
publisher = "John Wiley and Sons Inc.",
number = "3",

}

Orthogonal symmetries of polarizability dyadics of bianisotropic ellipsoids. / Lakhtakia, Akhlesh.

In: Microwave and Optical Technology Letters, Vol. 27, No. 3, 05.11.2000, p. 175-177.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Orthogonal symmetries of polarizability dyadics of bianisotropic ellipsoids

AU - Lakhtakia, Akhlesh

PY - 2000/11/5

Y1 - 2000/11/5

N2 - Bianisotropic ellipsoids embedded in another bianisotropic medium were examined in terms of the electromagnetic response of the ellipsoid. The reflection/rotation of the constituent dyadics and the orientation of the ellipsoid were analyzed. The rotational symmetries were evaluated by varying the orientational statistics and aspect ratios of the ellipsoids. The consequent rotations affected the homogenization formalisms.

AB - Bianisotropic ellipsoids embedded in another bianisotropic medium were examined in terms of the electromagnetic response of the ellipsoid. The reflection/rotation of the constituent dyadics and the orientation of the ellipsoid were analyzed. The rotational symmetries were evaluated by varying the orientational statistics and aspect ratios of the ellipsoids. The consequent rotations affected the homogenization formalisms.

UR - http://www.scopus.com/inward/record.url?scp=0034324876&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0034324876&partnerID=8YFLogxK

U2 - 10.1002/1098-2760(20001105)27:3<175::AID-MOP7>3.0.CO;2-5

DO - 10.1002/1098-2760(20001105)27:3<175::AID-MOP7>3.0.CO;2-5

M3 - Article

AN - SCOPUS:0034324876

VL - 27

SP - 175

EP - 177

JO - Microwave and Optical Technology Letters

JF - Microwave and Optical Technology Letters

SN - 0895-2477

IS - 3

ER -